# SDR NSVA2008012

- Difficulty date: March 20, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING AND AIRCRAFT WOULD NOT PRESSURIZE.  CYCLED HANDLE, PRESSURIZED AIRCRAFT, NO DEFECTS FOUND.  SUSPECT HANDLE NOT STOWED PROPERLY.
